MA Clinical Psychology, Bachelor of Arts (Psychology), Diploma in Hypnotherapy, Diploma in Naturopathy & Yogic Science (DNYS), Certificate in Naturopathy & Yoga
Dear Lybrate user
It seems some memories or trauma or some emotional hijack or some fear etc can probably be the cause of your problem and without finding out the causes and understand your case we can not say anything as such. Yes there can be some tips which will work to some extent and that too temporarily but finding out the causes and eliminating them will be the best solution. Psychotherapy plus mind training deals with these kind of issues. You can contact me for more information. Good luck. Take care.
Please have some control over pursuing your thoughts. When a thought comes, let it go don't pursue it any further. The more you think the more anxious you will be. When a mind is so full of thoughts it is not possible to sleep. You need to give your mind some rest. When you go to sleep, put on some soothing music, like meditation music and listen to it with full attention. When you focus on the music, just allow your body to relax and slowly when your muscles relax and the mind is empty, you will drift into sleep.
Dear lybrate-user, the condition you have mentioned is May be a part of OCD. But without any detailed clinical history. We can't put things under specific diaorder. I recommend and suggest to to seek psychological help. That would be very benifical for you.
It's preferable if you start taking counseling sessions with medications that will give you added benefit and help you resolve your anxiety in much effective way. Look out for CBT / REBT trained therapist.
Diploma In Psychology Counselling Skills, Diploma in ayurveda, B.S IT
Hello Friend, Good that you are seeking a help here. Yes, long time on medicine can easily cause such side effects. In parallel, you need to start few non medicine treatment plan to support your treatment. Like psychotherapy, self therapies, dietary, few lifestyle changes, special excersise etc.
Feel free to reach me online or through private chat for further evaluation and suitable recommendation. Be positive. You will be alright soon.
apart from pexep and propanol which has been given, other medicines are just supportive only . You need to discuss the lack of improvement and get the medications altered or dose adjusted, and also combine with cognitive behavioural therapy, for best results. All the best
You are having anxiety symptoms. At the outset refrain urself from alcohol (beer) and try some relaxation techniques. With the intensity of symptoms that you r having you will also need a professional help by psychiatrist.
Giving up is not even a option. Take help and you will again b better. Do not worry.
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Yoga or deep breathing may relax your body and lower stress.
Exercise can help calm your mind and offset potential side effects of medication, such as weight gain.
Stay away from alcoholic drinks, caffeine, smoking, and recreational drugs, which can trigger attacks.